Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 
 

 

On a generalization of Taylor's virtual mass relation for Rankine bodies


Author: L. Landweber
Journal: Quart. Appl. Math. 14 (1956), 51-56
MSC: Primary 76.0X
DOI: https://doi.org/10.1090/qam/79441
MathSciNet review: 79441
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 76.0X

Retrieve articles in all journals with MSC: 76.0X


Additional Information

DOI: https://doi.org/10.1090/qam/79441
Article copyright: © Copyright 1956 American Mathematical Society

American Mathematical Society